# SDR C2XA09IA071

- Difficulty date: March 9, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 8,511 hours, 4,557 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 3621001013
- Part serial: 4625
- Condition: Faulty
- Location: Horiz Stab
- Part time: 8,511 hours, 4,557 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

IAH - DURING CLIMB THE FLIGHT CREW REPORTED THAT THE MAIN PITCH TRIM WAS INOPERATIVE.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE HORIZONTAL STABILIZER CONTROL UNIT TO CORRECT THE DISCREPANCY.
